Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Pittsburgh, PA

April 9, 20154 counties in Pennsylvania; 4 counties in West Virginia; Belmont County, Jefferson County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 9, 2015, 5:29 PM EDT for 4 counties in Pennsylvania; 4 counties in West Virginia; Belmont County, Jefferson County, Ohio. It was in force for 31 min. 57 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 5:29 PM EDT (21:29 UTC)
Expired
Apr 9, 2015, 6:00 PM EDT
In force
31 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Belmont County, OH, Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Greene County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:35 PM EDTTSTM WND DMG1 N Benwood, WVTREES DOWN
Apr 9, 5:35 PM EDTTSTM WND DMG1 Ne Clearview, WVSHINGLES AND PORCH ROOF DAMAGE
Apr 9, 5:35 PM EDTTSTM WND DMG1 Ne Clearview, WV
Apr 9, 5:35 PM EDTTSTM WND DMG1 Nne Benwood, WV
Apr 9, 5:35 PM EDTTSTM WND DMG2 Sse Weirton, WV
Apr 9, 5:35 PM EDTTSTM WND DMG3 Sse Weirton, WVTREES DOWN
Apr 9, 5:35 PM EDTTSTM WND DMGFollansbee, WVTREES DOWN
Apr 9, 5:35 PM EDTTSTM WND DMGFollansbee, WV
Apr 9, 5:35 PM EDTTSTM WND DMGNew Cumberland, WVTREES DOWN
Apr 9, 5:35 PM EDTTSTM WND DMGNew Cumberland, WV
Apr 9, 5:35 PM EDTTSTM WND DMGWellsburg, WVTREES DOWN
Apr 9, 5:35 PM EDTTSTM WND DMGWellsburg, WV
Apr 9, 5:35 PM EDTTSTM WND DMGWheeling, WVTREES DOWN
Apr 9, 5:35 PM EDTTSTM WND DMGWheeling, WV
Apr 9, 5:35 PM EDTTSTM WND DMGWheeling, WVSEVERAL VERY LARGE TREES DOWN ON HOME
Apr 9, 5:36 PM EDTNON-TSTM WND GST 603 Wnw West Liberty, WVASOS STATION WHEELING AIRPORT /HLG/ NON-TSTM WND GST DURATION 6 HOURS.
Apr 9, 5:40 PM EDTTSTM WND DMGWest Liberty, WVTREES DOWN
Apr 9, 5:40 PM EDTTSTM WND DMGWest Liberty, WV
Apr 9, 5:40 PM EDTTSTM WND GST 601 Wnw Shannon, WV
Apr 9, 5:40 PM EDTTSTM WND GST 603 Ne Clearview, WV
Apr 9, 5:45 PM EDTTSTM WND DMG2 Sw West Middletown, PAPOWER LINES ON SCENIC DR AT CHESTNUT RD
Apr 9, 5:45 PM EDTTSTM WND DMG2 Wsw West Middletown, PA
Apr 9, 5:50 PM EDTTSTM WND DMG1 Wsw Rea, PATREE DOWN ACROSS AVELLA RD
Apr 9, 5:50 PM EDTTSTM WND DMG2 Ene West Alexander, PA
Apr 9, 5:50 PM EDTTSTM WND DMG2 N West Middletown, PA
Apr 9, 5:50 PM EDTTSTM WND DMG2 Se P And W Patch, PATREE BLOCKING WASHINGTON PIKE INDEPENDENCE TWP
Apr 9, 5:50 PM EDTTSTM WND DMG2 W West Middletown, PA
Apr 9, 5:50 PM EDTTSTM WND DMGCoon Island, PAPOWER LINES DOWN ON OLD NATIONAL PIKE
Apr 9, 5:55 PM EDTTSTM WND DMG1 E Woodrow, PATREE BLOCKING AVELLA RD
Apr 9, 5:55 PM EDTTSTM WND DMG1 Wsw Primrose, PATREE AND WIRES ACROSS BOWEN RD AT CHERRY VALLEY RD
Apr 9, 5:55 PM EDTTSTM WND DMG2 Nnw Hickory, PA
Apr 9, 5:55 PM EDTTSTM WND DMG2 Se Cherry Valley, PANUMEROUS TREES DOWN BLOCKING WATER DAM RD AT SHORELINE LANE
Apr 9, 5:55 PM EDTTSTM WND DMG2 Sw Hickory, PA
Apr 9, 5:55 PM EDTTSTM WND DMG3 Wsw Mcdonald, PA
Apr 9, 5:57 PM EDTTSTM WND DMGMcdonald, PALARGE ROOF RIPPED OFF BUILDING
Apr 9, 5:59 PM EDTTSTM WND DMG1 E Santiago, PASEVERAL LARGE TREES DOWN
Apr 9, 5:59 PM EDTTSTM WND DMG2 S Imperial-Enlow, PA
Apr 9, 6:00 PM EDTTSTM WND DMG1 Se Candor, PATREE AND WIRES DOWN ON FIRE AT MIDWAY CANDOR RD AT SHAFFER RD
Apr 9, 6:00 PM EDTTSTM WND DMG1 S Houston, PA
Apr 9, 6:00 PM EDTTSTM WND DMG1 Ssw Mcdonald, PANUMEROUS LARGE TREES DOWN ALONG 980 BETWEEN OLIVER ST AND HIGHLAND DR
Apr 9, 6:00 PM EDTTSTM WND DMG1 W Reissing, PATREES BLOCKING INTERSECTION OF GRANGE RD AT PROFIO RD
Apr 9, 6:00 PM EDTTSTM WND DMG2 Nne Washington, PA
Apr 9, 6:00 PM EDTTSTM WND DMG2 Sse Mcdonald, PA
Apr 9, 6:00 PM EDTTSTM WND DMG4 Wnw Mcdonald, PA
Apr 9, 6:00 PM EDTTSTM WND DMGEnterprise, PATREE AND WIRES DOWN ON FIRE AT 27 NANNIE ST.
Apr 9, 6:00 PM EDTTSTM WND DMGMoninger, PATREES AND WIRES BLOCKING WEST LIBERTY ROAD
Apr 9, 6:00 PM EDTTSTM WND DMGWolfdale, PALARGE TREE BLOCKING MALONE RIDGE RD AT HEWITT AVE
Apr 9, 6:00 PM EDTTSTM WND DMGWolfdale, PA
Apr 9, 6:05 PM EDTTSTM WND DMG1 Sw Robinson Township, PABASEBALL DUGOUT DESTROYED
Apr 9, 6:05 PM EDTTSTM WND DMG1 Wnw Cecil-Bishop, PA
Apr 9, 6:05 PM EDTTSTM WND DMG3 Wnw Cecil-Bishop, PALARGE TREES DOWN NEAR 980 AND COLEMAN RD
Apr 9, 6:05 PM EDTTSTM WND DMGCowden, PATREES AND WIRES DOWN
Apr 9, 6:05 PM EDTNON-TSTM WND GST 443 Se Sturgeon-Noblestow, PAMESONET STATION 2 SE STURGEON-NOBLESTOW /D6598/ NON-TSTM WND GST DURATION 6 HOURS.
Apr 9, 6:06 PM EDTNON-TSTM WND GST 32Mcmurray, PAMESONET STATION MCMURRAY /D6881/ NON-TSTM WND GST DURATION 6 HOURS.
Apr 9, 6:07 PM EDTTSTM WND DMG1 Ene Scott Township, PACANOPY/CARPORT BLOWN OUT ONTO STREET
Apr 9, 6:07 PM EDTNON-TSTM WND GST 352 Ssw Carnot-Moon, PAASOS STATION PITTSBURGH INTERNATIONAL AIRPORT /PIT/ NON-TSTM WND GST DURATION 6 HOURS.
Apr 9, 6:08 PM EDTNON-TSTM WND GST 473 Ese Green Hills, PAMESONET STATION 3 ESE GREEN HILLS /D9735/ NON-TSTM WND GST DURATION 6 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 47 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 4:29 PM EDTSevere Thunderstorm WatchSPC6 hr
Apr 9, 2:26 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS51 KPBZ 092129
SVRPBZ
OHC013-081-PAC003-007-059-125-WVC009-029-051-069-092200-
/O.NEW.KPBZ.SV.W.0007.150409T2129Z-150409T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  EASTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  NORTHWESTERN GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  WESTERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
  OHIO COUNTY IN NORTHERN WEST VIRGINIA...
  NORTHERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 529 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SALINEVILLE TO YORKVILLE TO NEAR ALLEDONIA...
  MOVING NORTHEAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PITTSBURGH...MOUNT LEBANON...BETHEL PARK...WHEELING...MOON...
  WEIRTON...UPPER ST. CLAIR...STEUBENVILLE...WASHINGTON...FRANKLIN
  PARK...EAST LIVERPOOL...ALIQUIPPA...MOUNDSVILLE...CANONSBURG...
  ECONOMY...DORMONT...CASTLE SHANNON...CARNEGIE...AMBRIDGE AND
  MARTINS FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4034 8002 3987 8031 3986 8100 4012 8082
      4053 8088 4058 8073 4058 8067 4063 8062
      4061 8057 4064 8052 4066 8052 4078 8019
TIME...MOT...LOC 2129Z 240DEG 61KT 4060 8078 4016 8074 3988 8093 

HAIL...<.75IN
WIND...60MPH
 
$$

34
1 follow-up statement
393 
WWUS51 KPBZ 092150
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT THU APR 9 2015

OHC013-081-092159-
/O.CAN.KPBZ.SV.W.0007.000000T0000Z-150409T2200Z/
JEFFERSON OH-BELMONT OH-
550 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND EASTERN BELMONT
COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
OHIO...SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 4034 8002 3987 8031 3991 8079 3992 8080
      3993 8076 4002 8074 4021 8058 4040 8062
      4048 8059 4059 8065 4061 8057 4064 8052
      4066 8052 4078 8019
TIME...MOT...LOC 2149Z 240DEG 61KT 4070 8044 4026 8041 3998 8060 

$$

PAC003-007-059-125-WVC009-029-051-069-092200-
/O.CON.KPBZ.SV.W.0007.000000T0000Z-150409T2200Z/
GREENE PA-BEAVER PA-WASHINGTON PA-ALLEGHENY PA-HANCOCK WV-OHIO WV-
MARSHALL WV-BROOKE WV-
550 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN GREENE...BEAVER...WASHINGTON...WESTERN ALLEGHENY...
HANCOCK...OHIO...NORTHEASTERN MARSHALL AND BROOKE COUNTIES...

AT 549 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKHAWK TO NEAR AVELLA TO NEAR SHERRARD...MOVING
NORTHEAST AT 70 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
PITTSBURGH...MOUNT LEBANON...BETHEL PARK...WHEELING...MOON...
WEIRTON...UPPER ST. CLAIR...STEUBENVILLE...WASHINGTON...FRANKLIN
PARK...EAST LIVERPOOL...ALIQUIPPA...MOUNDSVILLE...CANONSBURG...
ECONOMY...DORMONT...CASTLE SHANNON...CARNEGIE...AMBRIDGE AND MCKEES
ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4034 8002 3987 8031 3991 8079 3992 8080
      3993 8076 4002 8074 4021 8058 4040 8062
      4048 8059 4059 8065 4061 8057 4064 8052
      4066 8052 4078 8019
TIME...MOT...LOC 2149Z 240DEG 61KT 4070 8044 4026 8041 3998 8060 

HAIL...<.75IN
WIND...80MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:09 PM EDT, 20 minutes earlier.

Area forecast discussion, Apr 9, 5:09 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU APR 9 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT PASSES
BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS DRY THROUGH
THE WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD ACROSS
THE REGION INTO EARLY EVENING. LATEST RADAR SHOWS A LINE OF
STRONG STORMS ACROSS EASTERN OHIO JUST GETTING READY TO CROSS OVER
INTO WESTERN PA. THESE STORMS ARE EXPECTED TO HOLD TOGETHER AS
MESOSCALE ANALYSIS OVER THE PAST HOUR SHOWS HIGHER MUCAPE VALUES
EXPANDING EAST INTO WESTERN PA ZONES WITH NO CIN TO SPEAK OF WHILE HIRES
RAPID UPDATE MODELS SHOW THIS TREND CONTINUING CROSS THE FORECAST
AREA INTO CENTRAL PA THROUGH EARLY EVENING.

NO MAJOR CHANGES TO THE FORECAST HAVE BEEN NEEDED THUS FAR...AND
NOT ANTICIPATED INTO EARLY EVENING BASED ON LATEST TRENDS.

A RISK OF ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE INTO THE
EVENING ACROSS THE REGION WITH DAMAGING WIND GUSTS THE MAIN
THREAT.

ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.

HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
TAFS HAVE BEEN UPDATED TO BETTER TIME OCCURENCE OF THUNDERSTORMS
THIS EVENING WITH THE MAIN ACTIVITY ASSOCIATED WITH A LINE OF
STORMS JUST NOW ABOUT TO CROSS INTO SOUTHWESTERN PA. CHANCES OF
SHOWERS/THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS A COLD
FRONT APPROACHES THE REGION. PERIODIC RESTRICTIONS...INCLUDING IFR
IN HEAVIER RAIN ASSOCIATED WITH THUNDERSTORMS WILL BE POSSIBLE.
THE MAIN IMPACT MOST LIKELY WITH ANY THUNDERSTORMS WILL BE GUSTY
WINDS...WITH GUSTS OVER 40KTS POSSIBLE...AS WELL AS SMALL HAIL.

.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
     057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
     022.

&&
Hazardous weather outlook, Apr 9, 5:16 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
516 PM EDT THU APR 9 2015

MDZ001-OHZ040-041-050-PAZ013>016-020>023-029-031-073>076-WVZ001-002-
023-041-102130-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON OH-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-PRESTON-TUCKER-
516 PM EDT THU APR 9 2015

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039-048-049-057>059-068-069-WVZ004-012-021-022-102130-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-MARSHALL-WETZEL-MARION-MONONGALIA-
516 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ003-102130-
OHIO-
516 PM EDT THU APR 9 2015

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PANHANDLE OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-102130-
MERCER-VENANGO-FOREST-
516 PM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS SLIGHT RISK OF SEVER THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 9, 4:15 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 ENE NEW CONCORD       40.02N 81.68W
04/09/2015  E0.88 INCH       GUERNSEY           OH   TRAINED SPOTTER

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Special weather statement, Apr 9, 4:33 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT THU APR 9 2015

OHZ069-PAZ031-WVZ004-012-021-092100-
MONROE-GREENE-MARION-MARSHALL-WETZEL-
433 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONROE...
SOUTHWESTERN GREENE...WETZEL...SOUTHEASTERN MARSHALL AND NORTHWESTERN
MARION COUNTIES...

AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLEBOURNE...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW MARTINSVILLE...PINE GROVE...HUNDRED...KNOB FORK...LITTLETON...
ROUND BOTTOM...HANNIBAL...FLY...BIG RUN...PORTERS FALLS...
WILEYVILLE...JACKSONBURG...DENVER HEIGHTS...EARNSHAW AND GLOVER GAP.

LAT...LON 3955 8078 3956 8081 3956 8082 3960 8085
      3958 8089 3961 8094 3955 8103 3958 8105
      3984 8052 3965 8039 3964 8040 3964 8038
      3960 8036 3949 8072
TIME...MOT...LOC 2033Z 246DEG 34KT 3952 8093

34
Local storm report, Apr 9, 4:36 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 S DUNCAN FALLS        39.86N  81.92W
04/09/2015                   MUSKINGUM          OH   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER PBZ1501632

07
Local storm report, Apr 9, 4:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
437 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     2 SE DUNCAN FALLS       39.85N  81.89W
04/09/2015                   MUSKINGUM          OH   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER PBZ1501633

07
Special weather statement, Apr 9, 4:52 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EDT THU APR 9 2015

MDZ001-PAZ076-092115-
GARRETT-FAYETTE RIDGES-
452 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GARRETT AND
SOUTHEASTERN FAYETTE COUNTIES...

AT 451 PM EDT...A STRONG THUNDERSTORM WAS OVER MINERAL SPRING...
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...FRIENDSVILLE...ACCIDENT...MARKLEYSBURG...PINEY GROVE...
FINZEL AND MINERAL SPRING.

LAT...LON 3967 7896 3961 7945 3969 7948 3972 7948
      3972 7950 3978 7952 3983 7937 3978 7935
      3978 7940 3977 7938 3972 7939 3972 7894
      3971 7893
TIME...MOT...LOC 2051Z 253DEG 30KT 3972 7940

34
Local storm report, Apr 9, 5:18 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             CAMBRIDGE               40.03N 81.59W
04/09/2015  E1.00 INCH       GUERNSEY           OH   PUBLIC

&&

NWS PITTSBURGH PA
IRIS SYSTEM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:08 AM EDTFlash Flood WatchPBZAllegheny, Beaver, Fayette, Greene, Washington, Westmoreland32 hr
Apr 9, 4:38 PM EDTSevere Thunderstorm WarningPBZGreene37 min
Apr 9, 5:05 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence25 min
Apr 9, 5:17 PM EDTSevere Thunderstorm WarningPBZGreene28 min
Apr 9, 5:35 PM EDTSpecial Weather StatementPBZLawrence25 min
Apr 9, 5:38 PM EDTSevere Thunderstorm WarningPBZGreene37 min
Apr 9, 5:46 PM EDTTornado WarningPBZFayette, Greene29 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Greene, Washington34 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango34 min
Apr 9, 6:09 PM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Apr 9, 6:12 PM EDTSevere Thunderstorm WarningPBZFayette, Greene33 min
Apr 9, 6:17 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Fayette, Greene, Washington and 1 more28 min
Apr 9, 6:22 PM EDTTornado WarningPBZButler23 min
Apr 9, 6:33 PM EDTSpecial Weather StatementPBZGreene27 min
Apr 9, 6:43 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Fayette, Indiana, Jefferson, Westmoreland32 min
Apr 9, 4:33 PM EDTSpecial Weather StatementPBZWetzel27 min
Apr 9, 6:18 PM EDTSpecial Weather StatementPBZPreston42 min
Apr 9, 6:24 PM EDTSevere Thunderstorm WarningPBZPreston51 min
Apr 9, 6:41 PM EDTTornado WarningPBZPreston31 min
Apr 8, 9:48 PM EDTSpecial Weather StatementPBZNoble42 min
Apr 9, 4:30 AM EDTSpecial Weather StatementPBZMuskingum30 min
Apr 9, 6:08 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Apr 9, 6:26 AM EDTRiver Flood WarningPBZCoshocton6 days
Apr 9, 10:31 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Apr 9, 3:34 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum56 min
Apr 9, 3:41 PM EDTSpecial Weather StatementPBZNoble49 min
Apr 9, 3:47 PM EDTSpecial Weather StatementPBZCoshocton28 min
Apr 9, 4:11 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas49 min
Apr 9, 4:42 PM EDTFlash Flood WarningPBZGuernsey, Muskingum3 hr
Apr 9, 4:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 3 more42 min
Apr 9, 4:49 PM EDTFlash Flood WarningPBZCarroll, Guernsey, Harrison, Tuscarawas4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Severe Thunderstorm Warnings in West Virginia, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.